# SDR 95ZZZM232

- Difficulty date: June 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48035
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Blown
- Location: Nr 1/2
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

MCO - FLT NR 1136 - UPON TAXIING FOR DEPARTURE, THE LEFT BRAKE SEIZED.  SUBSEQUENTLY, THE NR 1 TIRE WENT FLAT.  CAPTAIN DECIDED TO RETURN TO THE GATE.  MAINTENANCE REPLACED THE NR 1 BRAKE ASSEMBLY, AND THE NR 1 AND NR 2 MAIN WHEEL ASSEMBLIES P/N 32935.  OPERATIONS CHECKED GOOD.  (M)
